# SDR DL777070473

- Difficulty date: April 28, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 34,087 hours, 5,761 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 28,777 hours, 4,579 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part serial: 51156
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 28,777 hours, 4,579 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF OUT OF NRT THE RIGHT EXPERIENCED 4 TO 6 STALLS WITH FLAMES FROM TAILPIPE.  A/C RTB TO NRT.  ENGINE WAS NOT SHUTDOWN.  FURTHER INSPECTION REVEALED METAL ON THE MCD AND IN THE TAILPIPE.  MAX TGT OF 946 AND 940 FOR 8 SECONDS.  PER AMM ENGINE CHANGE REQUIRED.  PERFORMED BORO INSP PER AMM.  FOUND SEVERAL BLADES BENT/DAMAGED HPC BORO PLUG HP5S.  PERFORMED POWERPLANT   AFTER SURGE INSP PER AMM.  REPLACED NR 2 E PER TRANS 11T003.  ETOPS CATEGORY 'C': UNCOMMANDED PWR CHANGES, SURGES, OR STALLS
